# SDR 05FDEA03665

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE LT HAND HORIZONTAL STABILIZER UPPER SURFACE ON SKIN THERE'S AN EXTERNAL DOUBLER REPAIR BETWEEN STAB STATIONS XE67 AND XE82.  PERFORMED A GVI OF EXISTING DOUBLER IAW FEDEX EA8-5510-49668 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO8-5100-7-5001.
